# SDR VNAA202410210033

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOUSING OF LUG 1, LUG 2, LUG 5 AND LUG 6 AT RH AILERON WAS FOUND.   CORROSION ON HOUSING OF LUG 1, LUG 2, LUG 5 AND LUG 6 AT RH AILERON  WERE REPAIRED PER REO 670-57-61-237 REV-.
